I am not sure but I think I give my son his antibiotic twice this evening :-/
He's suppose to take it twice a day. I usually give it to him right before bed but I think I gave it to him earier tonight and then at the normal time at 9pm.
Will this hurt him if I did? I'm so scared!!
Asked by Anonymous at 10:39 PM on Jun. 9, 2011 in General Parenting
Answer by lizzybee44 at 10:43 PM on Jun. 9, 2011
Answer by Bmat at 10:43 PM on Jun. 9, 2011
No, I've done it, it won't hurt him! I've had doctors tell me when my kids got an antibiotic to double dose it right from the beginning. He will be fine! If it makes you feel better call the hospital to make sure.
Answer by anichols1 at 10:44 PM on Jun. 9, 2011
Answer by mommy_of_two388 at 10:44 PM on Jun. 9, 2011
I would also call the doc or pharmacy, just in case BUT I would assume if anything, it might cause diarrhea or a tummy ache, but that's about it.
Answer by Anonymous at 10:52 PM on Jun. 9, 2011